Skip to navigation | Skip to main content | Skip to footer
Menu
Menu Search the University of Manchester siteSearch
Search type

Alternatively, use our A–Z index

Prof Nicholas Yannelis - publications

List of publications

2016

2012

2011

2010

2009

2008

2007

2006

1999

  • Koutsougeras, L., & Yannelis, N. C. (1999). Bounded rational learning in differential information economies: Core and value. Journal of Mathematical Economics, 31(3), 373-391. . Publication link: d9426025-ead0-4425-bb9a-1c75843bd269

1993